# SDR CA090720001

- Difficulty date: July 17, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Aircraft: CGZGA
- Make and model: Beech 1900D
- Aircraft time: 21,550 hours
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 7277210
- Condition: Intermittent
- Location: Ac Buss
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON JULY 17 2009, ACFT INBOUND, PILOTS REPORTED THAT LT AC BUSS FAILED CREW LANDED WITHOUT INCIDENT.  MX CHECKED OUT SYS LT AC SYS AND COULD NOT DUPLICATE PROBLEM AND REPLACED LT INVERTER FOR PRECAUTIONARY REASONS AND SYS CHECKED OUT GROUND SERVICEABLE AND DISPATCHED.  ON INBOUND FLIGHT, PILOTS REPORTED LT AC BUSS HAD FAILED AGAIN ACFT WAS SWAPPED AND BROUGHT TO HANGER.  MX FOUND A HARD FAULT ON THE LT AC SYS, TROUBLESHOT SYS FOUND THAT C/B REF DESIGNATOR (CB213) PN (7277-2-10) FOR THE 115 VAC OUTPUT HAD A INTERMITTENT INTERNAL OPEN WITH VIBRATION AND LT INVERTER PN (SPC10) HAD FAILED.  C/B (CB213) PN (7277-2-10) REPLACED WITH LT INVERTER PN (SPC10),  ACFT GROUND CHECKED SERVICEABLE AND DISPATCHED WITHOUT FURTHER PROBLEM.
